# SDR AU960108

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: F4305ANSSN06
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FUEL CONTROL UNIT FAULTY
